RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1997, Volume 354, Number 5, Pages 583–586 (Mi dan3739)  

This article is cited in 2 scientific papers (total in 3 papers)

GG-functions of several variables and their connection with general hypergeometric functions

I. M. Gel'fand, M. I. Graev



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan3739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Graev, “Difference Analogs and $(r,s)$-Analogs of $GG$-Functions”, Funct. Anal. Appl., 32:1 (1998), 45–48  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. I. M. Gel'fand, M. I. Graev, “$\mathscr N$-functions and their relationship with solutions of general hypergeometric systems and $GG$-systems”, Russian Math. Surveys, 56:4 (2001), 615–647  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020